Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 23, 2013, 7:31 AM CDT for Columbia County, Wisconsin. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2013, 7:31 AM CDT (12:31 UTC)
- Expired
- Jun 24, 2013, 7:42 AM CDT
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Moderate
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring Creek at Lodi (LODW3).
- Action stage
- 5.5 ft
- Minor stage
- 6.5 ft
- Moderate stage
- 7 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
046 WGUS43 KMKX 231231 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 731 AM CDT SUN JUN 23 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC021-240031- /O.NEW.KMKX.FL.W.0073.130623T1231Z-000000T0000Z/ /LODW3.2.ER.130623T0742Z.130623T1200Z.000000T0000Z.UU/ 731 AM CDT SUN JUN 23 2013 * AT 7:00 AM SUNDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 6.5 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU LODI 6.5 5.5 7.00 07 AM 06/23 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS LODI 7.00 07 AM 06/23 2.80 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 PM-1 AM 0.00 LODI: 1 AM-7 AM 1.59 LODI: 7 AM-1 PM 0.00 LODI: 1 PM-7 PM 0.26 $$
5 follow-up statements
079
WGUS83 KMKX 231551
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 AM CDT SUN JUN 23 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
&&
ILC097-WIC059-240351-
/O.EXT.KMKX.FL.W.0070.000000T0000Z-130625T1800Z/
/NMSW3.1.ER.130623T1045Z.130624T0600Z.130625T1200Z.UU/
1051 AM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY MORNING.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
$$
WIC021-240350-
/O.CON.KMKX.FL.W.0073.000000T0000Z-000000T0000Z/
/LODW3.2.ER.130623T0742Z.130623T1200Z.000000T0000Z.UU/
1051 AM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT LODI.
* AT 7:00 AM SUNDAY THE STAGE WAS 7.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* MODERATE FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 10.09 10 AM 06/23 10.2 10.0 9.7 9.3
LODI 6.5 5.5 7.00 07 AM 06/23 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 10.09 10 AM 06/23 1.73 10.30 01 AM 06/24
LODI 7.00 07 AM 06/23 2.80 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.00
NEW MUNSTER: 7 PM-1 AM 0.01
NEW MUNSTER: 1 AM-7 AM 0.12
(LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 AM-1 PM 0.00
LODI: 1 PM-7 PM 0.26
LODI: 7 PM-1 AM 0.12
LODI: 1 AM-7 AM 0.23
BELOIT: 1 AM-7 AM 0.22
LAT...LON 4260 8832 4260 8813 4262 8813 4262 8832
4255 8810 4255 8828019
WGUS43 KMKX 232125
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 PM CDT SUN JUN 23 2013
EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING
LAFAYETTE COUNTY
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
&&
WIC065-240925-
/O.CON.KMKX.FL.W.0069.000000T0000Z-130625T1305Z/
/BCHW3.2.ER.130622T1406Z.130624T0000Z.130625T0105Z.NO/
425 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 4:00 PM SUNDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 14.9 FEET...THIS LEVEL IS ABOUT A 20 PERCENT CHANCE
FLOOD MEANING THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE
RIVER REACHING THIS LEVEL. MCKELLAR PARK IN BLANCHARDVILLE IS
COMPLETELY FLOODED. WATER COVERS THE PARK'S SWIMMING POOL AND
TENNIS COURTS.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BLANCHARDVILLE 11.0 9.0 14.30 04 PM 06/23 14.8 11.2 7.5 6.7
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BLANCHARDVILLE 14.33 04 PM 06/23 2.41 14.80 07 PM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM 0.03
BLANCHARDVILLE: 1 AM-7 AM 1.46
BLANCHARDVILLE: 7 AM-1 PM 0.00
BLANCHARDVILLE: 1 PM-7 PM 0.09
REEDSBURG: 1 PM-7 PM 0.08
LAT...LON 4282 8985 4273 8985 4283 8897 4283 8978
4273 8997 4273 8978
$$
ILC097-WIC059-240925-
/O.CON.KMKX.FL.W.0070.000000T0000Z-130625T1800Z/
/NMSW3.1.ER.130623T1045Z.130624T0000Z.130625T1200Z.UU/
425 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 4:00 PM SUNDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY MORNING.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 10.10 04 PM 06/23 10.5 10.0 9.8 9.5
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 10.13 01 PM 06/23 1.01 10.52 07 PM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.90
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.01
REEDSBURG: 1 PM-7 PM 0.08
LAT...LON 4260 8832 4260 8813 4262 8813 4262 8832
4255 8810 4255 8828
$$
WIC021-240924-
/O.CON.KMKX.FL.W.0073.000000T0000Z-000000T0000Z/
/LODW3.2.ER.130623T0742Z.130623T1200Z.000000T0000Z.UU/
425 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT LODI.
* AT 7:00 AM SUNDAY THE STAGE WAS 7.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
LODI 6.5 5.5 7.00 07 AM 06/23
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
LODI 7.00 07 AM 06/23 2.80 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM 0.00
LODI: 1 AM-7 AM 1.59
LODI: 7 AM-1 PM 0.00
LODI: 1 PM-7 PM 0.07
$$623
WGUS43 KMKX 240247
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT SUN JUN 23 2013
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING
LAFAYETTE COUNTY
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
WIC065-241447-
/O.EXT.KMKX.FL.W.0069.000000T0000Z-130625T0936Z/
/BCHW3.2.ER.130622T1406Z.130623T2130Z.130624T2136Z.NO/
947 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 9:00 PM SUNDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 14.0 FEET...MCKELLAR PARK IS COMPLETELY FLOODED. WATER
COVERS THE PARK'S SWIMMING POOL AND TENNIS COURTS.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BLANCHARDVILLE 11.0 9.0 14.16 09 PM 06/23 10.6 7.5 6.6 6.3
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BLANCHARDVILLE 14.33 04 PM 06/23 1.64 14.00 01 AM 06/24
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM 0.29
BLANCHARDVILLE: 1 AM-7 AM 0.25
BLANCHARDVILLE: 7 AM-1 PM 0.03
BLANCHARDVILLE: 1 PM-7 PM 0.00
REEDSBURG: 1 PM-7 PM 0.00
LAT...LON 4283 8997 4283 8978 4282 8985 4273 8985
4273 8997 4273 8978
$$
ILC097-WIC059-241447-
/O.EXT.KMKX.FL.W.0070.000000T0000Z-130626T1800Z/
/NMSW3.1.ER.130623T1045Z.130623T1830Z.130626T1200Z.UU/
947 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 9:00 PM SUNDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 10.00 09 PM 06/23 10.0 10.1 9.8 9.5
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 10.13 01 PM 06/23 0.64 10.10 07 AM 06/25
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.31
NEW MUNSTER: 7 AM-1 PM 0.20
NEW MUNSTER: 1 PM-7 PM 0.05
REEDSBURG: 1 PM-7 PM 0.00
LAT...LON 4262 8832 4262 8813 4260 8832 4260 8813
4255 8828 4255 8810
$$
WIC021-241446-
/O.CON.KMKX.FL.W.0073.000000T0000Z-000000T0000Z/
/LODW3.2.ER.130623T0742Z.130623T1200Z.000000T0000Z.UU/
947 PM CDT SUN JUN 23 2013
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT LODI.
* AT 7:00 AM SUNDAY THE STAGE WAS 7.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
LODI 6.5 5.5 7.00 07 AM 06/23
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
LODI 7.00 07 AM 06/23 2.80 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM 0.20
LODI: 1 AM-7 AM 0.13
LODI: 7 AM-1 PM 0.03
LODI: 1 PM-7 PM 0.00
$$785
WGUS83 KMKX 241002
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 AM CDT MON JUN 24 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
&&
WIC065-242202-
/O.EXT.KMKX.FL.W.0069.000000T0000Z-130625T1208Z/
/BCHW3.2.ER.130622T1406Z.130623T2130Z.130625T0008Z.NO/
502 AM CDT MON JUN 24 2013
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 4:00 AM MONDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 14.0 FEET...MCKELLAR PARK IS COMPLETELY FLOODED. WATER
COVERS THE PARK'S SWIMMING POOL AND TENNIS COURTS.
$$
WIC021-242202-
/O.CON.KMKX.FL.W.0073.000000T0000Z-000000T0000Z/
/LODW3.2.ER.130623T0742Z.130623T1200Z.000000T0000Z.UU/
502 AM CDT MON JUN 24 2013
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT LODI.
* AT 7:00 AM SUNDAY THE STAGE WAS 7.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BLANCHARDVILLE 11.0 9.0 13.85 04 AM 06/24 11.0 7.5 6.6 6.3
LODI 6.5 5.5 7.00 07 AM 06/23
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BLANCHARDVILLE 14.33 04 PM 06/23 0.39 13.65 07 AM 06/24
LODI 7.00 07 AM 06/23 2.80 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM 0.29
BLANCHARDVILLE: 1 AM-7 AM 0.18
BLANCHARDVILLE: 7 AM-1 PM 0.27
BLANCHARDVILLE: 1 PM-7 PM 0.20
(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM 0.20
LODI: 1 AM-7 AM 0.13
LODI: 7 AM-1 PM 0.26
LODI: 1 PM-7 PM 0.21
LAT...LON 4283 8997 4283 8978 4282 8985 4273 8985
4273 8997 4273 8978
$$
CRAVEN073 WGUS83 KMKX 241242 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 742 AM CDT MON JUN 24 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC021-241312- /O.CAN.KMKX.FL.W.0073.000000T0000Z-130624T1242Z/ /LODW3.2.ER.130623T0742Z.130623T1200Z.130623T1800Z.UU/ 742 AM CDT MON JUN 24 2013 THE FLOOD WARNING IS CANCELLED FOR THE SPRING CREEK AT LODI. * AT 7:00 AM MONDAY THE STAGE WAS 5.0 FEET. * FLOOD STAGE IS 6.5 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI LODI 6.5 5.5 5.00 07 AM 06/24 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS LODI 7.00 07 AM 06/23 -2.00 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 AM-1 PM 0.30 LODI: 1 PM-7 PM 0.21 LODI: 7 PM-1 AM 0.27 LODI: 1 AM-7 AM 0.90
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 3:21 AM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 3:21 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT SUN JUN 23 2013
.SHORT TERM...
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.
HIGH RESOLUTION MODELS HAVE HAD A GOOD HANDLE ON THE RAPID DECAY OF
MCS OVERNIGHT. ONE ACTIVE AREA OF STORMS MOVING ALONG THE
MISSISSIPPI RIVER TOWARD SOUTHWEST WISCONSIN BUT EVEN THIS HAS SHOWN
DOWNWARD TREND AND SHOULD BE GONE BEFORE 12Z.
OUTFLOW BOUNDARY PUSHED SOUTH INTO NORTHERN ILLINOIS AND WE MAY HAVE
AN ISSUE AGAIN WITH HIGH TEMPERATURES DUE TO DEBRIS CLOUDS AND LOW
LEVEL COLD POOL. BUT THERE SHOULD BE MORE SUN AND WARMER HIGHS AND
TDS AROUND 70F SHOULD MAKE IT FEEL PRETTY MUGGY.
LOW LEVEL JET WEAKENS AND SHIFTS WEST FOR A TIME TODAY SO IT LOOKS
LIKE A PRETTY QUIET MORNING AND EARLY AFTERNOON. BOTH GFS AND NAM
HAVE A DRY POCKET MOVING ACROSS SOUTHERN WISCONSIN TODAY AND THERE
IS SUBTLE EVIDENCE OF THAT ON SATELLITE CURRENTLY.
THEN LOW LEVEL POSITIVE THETA-E ADVECTION KICKS IN LATE THIS
AFTERNOON IN THE WEST AND TONIGHT ACROSS MOST OF THE AREA AS SHORT
WAVE TROUGH BRUSHES AREA TO THE NORTH AND LOW LEVEL JET LEANS OVER
AGAIN. PATTERN OF WEAK UPPER TROUGHS TOPPING RIDGE AXIS WITH AN
EAST-WEST OUTFLOW BOUNDARY TO FOCUS CONVECTION HAS THIS LOOKING MUCH
LIKE SERIES OF MADDOX MESOHIGH TYPE FLASH FLOOD EVENTS.
NAM AND GFS SHOW PRECIPITABLE WATER INCREASING TO 150-175% OF NORMAL
WITH VALUES OF 1.7 TO 2.0". CORFIDI VECTORS HAVE THE OMINOUS LIGHT
AND VARIABLE LOOK AS THEY HAVE PAST COUPLE OF DAYS SO HEAVY RAIN
THREAT SEEMS TO CONTINUE.
ALTHOUGH THE MODELS HAVE THE LOOK OF A FAST MOVING LINE OF
STORMS...WIDESPREAD 4-8" RAINFALL OVER THE WEST THE PAST COUPLE OF
DAYS AND ONGOING FLOODING CALLS FOR A FLASH FLOOD WATCH FROM THIS
AFTERNOON INTO TONIGHT. PER COORDINATION WITH ARX AND DVN WILL
START THIS IN THE MIDDLE AFTERNOON AND THEN RUN IT THROUGH TONIGHT
AND MONDAY AS THE BOUNDARY STALLS AND THE LOW LEVEL JET SITS OVER
THE AREA WITH HIGH MOISTURE AND INSTABILITY.
ADJUSTED THE QPF UP A BIT TONIGHT AND MONDAY ABOVE GUIDANCE IN THE
WESTERN HALF THOUGH CONFIDENCE ON WHERE TO PUT HIGHEST AMOUNTS AND
HOW HIGH TO GO BUT LOCALLY 1-2" PER 12 HOURS SEEMS PLAUSIBLE. WITH
1 HOUR FFG ONLY 1 TO 1.5" IN THE WEST WE WILL REMAIN VULNERABLE FOR
SEVERAL DAYS TO FLASH FLOODING IN THE HILLY TERRAIN OF SOUTH CENTRAL
WISCONSIN.
.MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
CONVECTION POTENTIAL AND MODEL TIMING/FEATURE DIFFERENCES CONTRIBUTE
TO THE UNCERTAINTY THIS FCST PERIOD. MODELS GENERALLY FORECAST A
SHORT WAVE TROUGH AND VORT MAX TO BEGIN TRAVERSING THE CWA MONDAY
AFTERNOON. THE THERMODYNAMIC ENVIRONMENT WILL BE ON ITS WAY TO
BEING PRIMED AS SEEN BY STEEPENING MID-LEVEL LAPSE RATES AND
SYNOPTIC ASCENT THAT IS PRESENT WITH Q-VECTOR DIVG AND LOW-LEVEL
WAA OCCURRING.
HOWEVER...THE PRIMARY CONCERN LOOKS TO BE TIED TO THE PRESENCE OF OR
LACK OF LIFT/FOCUS...BE IT A RESIDUAL OUTFLOW BOUNDARY OR SFC
BOUNDARY. OTHERWISE AMPLE INSTABILITY IN EITHER MEAN LAYER OR MOST
UNSTABLE CAPE WILL COMBINE WITH SUFFICIENT MOISTURE...WITH SFC DEW
POINTS FCST IN THE UPPER 60S-LOW 70S. DEEP LAYER 0-6 KM SHEAR
COULD BE THE LIMITING FACTOR WITH ANY DEVELOPMENT MONDAY BUT IT
DOES BEGIN TO INCREASE AFTER 0Z TUESDAY...THOUGH MODEL DIFFERENCES
EXIST HERE AS WELL. LLJ AT THIS TIME EXPECTED TO BE FOCUSED ON
SOUTHWEST IOWA. FOR POPS/WX WENT WITH A CONSENSUS APPROACH GIVEN
THE MODEL DIFFERENCES AND CONVECTION UNCERTAINTY.
HEAVY RAIN COULD BE A CONCERN GIVEN PRECIPITABLE WATER VALUES ARE
AROUND 150 PERCENT OF NORMAL/AT 1.5-1.8 INCHES AND CORFIDI VECTORS
EXHIBIT SLOW MOTIONS. ESPECIALLY IF THE HARDER HIT AREAS IN THE
WESTERN HALF OF THE CWA SEE ADDITIONAL HEAVY RAINFALL.
925 HPA TEMPERATURES HAVE A BIT OF A SPREAD MONDAY WITH THE
ECMWF COOLER THAN THE NAM/GFS. ALSO...WE HAVE BEEN A BIT WARM THE LAST
FEW FCST IN REGARD TO HIGHS...SO WENT WITH CONSENSUS GUIDANCE AND
STAYED AWAY FROM THE HIGHER INDIVIDUAL MODEL GUIDANCE.
.LONG TERM...
.WEDNESDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
WARM TEMPERATURES AND HUMID CONDITIONS CONTINUE INTO THURSDAY. AFTER
WHICH THE UPPER-LEVEL PATTERN CHANGES WITH A 500 HPA TROUGH
DEVELOPING OVER THE GREAT LAKES REGION AND A NORTHWEST FLOW TAKING OVER.
MODELS QUITE A BIT APART IN REGARD TO HOW THE PATTERN EVOLVES WITH
THE GFS DIGGING NOTABLY STRONGER. BEST CHANCES FOR PRECIP WED AND
OVERNIGHT WITH FRONTAL PASSAGE. SFC HIGH PRESSURE BEGINS TO BUILD
IN AT THE END OF THE TIME PERIOD.
&&
.AVIATION/12Z TAFS/...
OTHER THAN PESKY MVFR VISIBILITY DROPS IN LIGHT FOG EARLY THIS
MORNING AND AGAIN TONIGHT...GENERALLY VFR CONDITIONS OUTSIDE OF
THUNDERSTORMS. EXPECT MVFR AT KMSN TONIGHT WITH THUNDERSTORMS
AROUND BUT MUCH OF THE ACTIVITY COULD STAY WEST OF THE SOUTHEAST WI
TAFS TONIGHT AND ESPECIALLY BEFORE MIDNIGHT.
WITH ABOUT A 4 MB GRADIENT BETWEEN KGRB AND KUGN NOT EXPECTING MUCH
INLAND PENETRATION OF THE LAKE BREEZE THIS AFTERNOON BUT WILL BE A
CLOSE CALL AT KMKE IN THE 19-23Z PERIOD.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 3 PM CDT THIS AFTERNOON THROUGH MONDAY
EVENING FOR WIZ046-047-056-057-062-063-067>069.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...ET
MONDAY THROUGH SATURDAY...CRAVEN/02Hazardous weather outlook, Jun 23, 4:23 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 AM CDT SUN JUN 23 2013 WIZ046-047-051-052-056>060-062>072-241000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 423 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH TONIGHT FROM JANESVILLE...MADISON...PORTAGE...AND BERLIN ON WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT WEST OF A LINE FROM FOND DU LAC...WEST BEND...WAUKESHA...AND ELKHORN. THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...AND FLOODING RAINFALL ARE ALL POSSIBLE ESPECIALLY TONIGHT IN SOUTH CENTRAL WISCONSIN. MANY RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE AT BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD... ESPECIALLY MONDAY THROUGH WEDNESDAY. A FLASH FLOOD WATCH IS IN EFFECT MONDAY FROM JANESVILLE...MADISON... PORTAGE...AND BERLIN ON WEST. ON MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM WISCONSIN DELLS TO WATERTOWN...WAUKESHA...AND KENOSHA. ON TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGHOUT WISCONSIN. HEAVY RAINFALL...DAMAGING WINDS...AND HAIL ARE ALL POSSIBLE MONDAY AND TUESDAY FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TUESDAY. REPORTS OF HEAVY RAINFALL AND FLOODING ARE ALSO APPRECIATED. LMZ643>646-241000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 423 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD...ESPECIALLY MONDAY THROUGH WEDNESDAY. HAIL AND STRONG WIND GUSTS ARE POSSIBLE WITH THE THUNDERSTORMS. A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT TIMES. WWW.WEATHER.GOV/MKX CRAVEN
In the hours before
Local storm report, Jun 23, 7:23 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LONE ROCK AIRPORT 43.21N 90.19W
06/23/2013 M3.68 INCH SAUK WI ASOS
12-HOUR RAINFALL TOTAL
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 37 min |
| Jun 22, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa | 31 min |
| Jun 22, 8:39 PM CDT | Tornado Warning | MKX | Columbia | 36 min |
| Jun 22, 9:14 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Green Lake, Iowa, Jefferson and 2 more | 3 hr |
| Jun 22, 9:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 30 min |
| Jun 22, 11:06 PM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 23, 3:36 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 4 more | 3 days |
| Jun 23, 10:44 AM CDT | River Flood Watch | MKX | Columbia, Sauk | 11 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.